# SDR RAIA980607

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: CA3108R12S3SF80
- Condition: Failed
- Location: Rt Engine
- Part time: 14,393 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7096 - RIGHT OIL TEMPERATURE GAUGE READING HIGH.  MAINTENANCE INSPECTED AND REPLACED RIGHT OIL TEMPERATURE BULB CONNECTOR.  (M)
